| Model Number |
24950KLQ |
| Medical Device Problem Codes |
Device Emits Odor (1425); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was releasing some weird smell.It was also believed that the remote monitor to be on fire as it started to smoke and power cord was extremely hot.The remote monitor did not get wet and was on solid item not on fabric or anything.No troubleshooting taken.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.